# SDR ASAA2023072445419

- Difficulty date: July 24, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757008720400
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FLAP LOWER SURFACE HAS CORROSION AND MISSING INSPECTION PLUG  GROUNDED - YES. REMOVED DAMAGE ORIG .023 MATERIAL LOSS .009 REMAINING .014 LOCATED AT RIB 3 12.25 INCHES FORWARD OF T/E 22 INCHES OUTBD OF RIB 1, HFEC AND DVI NO DEFECTS NOTED, RESTORED COATINGS AND INSTALLED INSPECTION PLUG REF ASA EA CMPT-57EA-01904 REV 00. THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED.
